Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Painful erections, chronic condition, pain increases post repeated orgasms. Treatment?

Dear Doc, I experience a very painful erections. I feel like my nerves are going to burst out. This pain is less during the first erections and increases subsequently when i repeatedly get erections. I have been masturbating from a very long time and assign this reason as of now for the same. I am married now and blessed with a baby too, but this pain has been with me from almost like 8-9 years. I really want to get rid of this now. Please provide me some suggestions.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Painful erection would be die to Peyronie's disease. There may be fibrous plaque in the septa between corpora cavernosum. You consult urologist or dermatologist for firm diagnosis. Vitamin E for long time would be helpful. Surgical intervention may be done if needed. I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor